# SDR QXEA2020121400353

- Difficulty date: December 11, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N650QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000809
- Aircraft time: 3,861 hours, 2,232 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Unknown
- Condition: Abnormal
- Location: Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EXCESSIVE LEFT HAND AILERON INPUT FOR WINGS LEVEL.  AUTOPILOT DISENGAGED AND AILERON TRIM IN NEUTRAL POSITION.  FLAPS 5, GEAR DOWN CONFIGURATION.  REMOVED FROM SERVICE.  GVI OF AILERONS/FLAPS, NO OBVIOUS DEFECTS.  OPERATED AILERONS, NO DEFECTS.  GVI OF YOKE CONTROLS IN FWD EBAY, NO DEFECTS.  NO CURRENT OR HISTORICAL FAULTS IN CMC.  PERFORMED AUTOPILOT 1&2 SERVO UNLOADED TEST IN CMC, BOTH TEST GOOD.  FHDB DOWNLOAD C/W AND SENT TO ENGINEERING.  C/W E175 FIM TASK 27-10-00-810-806A ROLL TENDENCY REPORTED, STEPS 1-4E STEP 1.  TOLERANCE VALUES WERE WITHIN LIMITS CW E175 FIM TASK 27010-00-810-806A STEP 4E SECOND BULLET POINT, AILERON CONTROL TENSION IS NORMAL.  COMPLETED E175 FIM 27-10-00-810-806A, STEP 4E, STEP 4F, NO DEFECTS.  FOR STEP 4G, STEP 4H WE TOOK MEASUREMENTS OF WING FLAP RETRACTED TO WING SURFACE, REF AMM 27-51-06-000-801A, FIGURE 411 SHEET 2.  MEASUREMENTS WERE IN LIMITS.  DEVIATION DUE TO NOT HAVING FLAP RIG TOOL. FLAPS OPERATED SMOOTHLY FULL DOWN/FULL UP.  FREEDOM OF MOVEMENT CHECK OF FLIGHT CONTROLS IS GOOD, REF GPM 9.2.5.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
